Skip to main content

On Stationary Sets of Euler’s Equations on so(3,1) and Their Stability

  • Conference paper
Computer Algebra in Scientific Computing (CASC 2013)

Part of the book series: Lecture Notes in Computer Science ((LNTCS,volume 8136))

Included in the following conference series:

  • 879 Accesses


With the use of computer algebra methods we investigate two recent found cases of integrability (in the Liouville sense) of Euler’s equations on the Lie algebra so(3,1) when the equations possess additional polynomial first integrals of degrees 3 and 6. The problems of obtaining stationary sets of the equations and investigation of their stability are considered. In addition to the sets obtained earlier [1], we have found new zero-dimensional and nonzero-dimensional stationary sets. For a number of the sets we have derived sufficient conditions of their stability and instability.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Similar content being viewed by others


  1. Irtegov, V., Titorenko, T.: On invariant manifolds of dynamical systems in Lie algebras. In: Gerdt, V.P., Mayr, E.W., Vorozhtsov, E.V. (eds.) CASC 2009. LNCS, vol. 5743, pp. 142–154. Springer, Heidelberg (2009)

    Chapter  Google Scholar 

  2. Bogoyavlenskii, O.I.: Integrable Euler equations on Lie algebras arising in problems of mathematical physycs. Math. USSR-Izv. 25(2), 207–257 (1985)

    Article  Google Scholar 

  3. Borisov, A.V., Mamayev, I.S.: Dynamics of a Rigid Body. R&C Dynamics, Izhevsk (2001)

    Google Scholar 

  4. Sokolov, V.V.: A new integrable case for the Kirchhoff equation. Theoret. and Math. Phys. 129(1), 1335–1340 (2001)

    Article  MathSciNet  MATH  Google Scholar 

  5. Borisov, A.V., Mamayev, I.S., Sokolov, V.V.: A new integrable case on so(4). Dokl. Phys. 46(12), 888–889 (2001)

    Article  MathSciNet  Google Scholar 

  6. Morozov, V.P.: The topology of Liouville foliations for the cases of Steklov’s and Sokolov’s integrability. Sb. Math. 195(3), 369–412 (2004)

    Article  MathSciNet  MATH  Google Scholar 

  7. Ryabov, P.E.: Bifurcations of first integrals in the Sokolov case. Theoret. and Math. Phys. 134, 181–197 (2003)

    Article  MathSciNet  MATH  Google Scholar 

  8. Kozlov, I.K., Ratiu, T.S.: Bifurcation diagram for the Kovalevskaya case on the Lie algebra so(4). Dokl. Math. 86(3), 827 (2012)

    Article  MATH  Google Scholar 

  9. Tsiganov, A.V., Goremykin, O.V.: Integrable systems on so(4) related with XXX spin chains with boundaries. J. Phys. A: Math. Gen. 37, 4843–4849 (2004)

    Article  MathSciNet  MATH  Google Scholar 

  10. Sokolov, V.V., Wolf, T.: Integrable quadratic classical Hamiltonians on so(4) and so(3,1). J. Phys. A: Mat. Gen. 39, 1915–1926 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  11. Grabmeier, J., Kaltofen, E., Weispfenning, V.: Handbook in Computer Algebra. Foundations, Applications, Systems. Springer, Berlin (2003)

    Book  Google Scholar 

  12. Efimovskaya, O.V., Wolf, T.: Classification of integrable quadratic Hamiltonians on e(3). Reg. and Chaot. Dyn. 8(2), 155–162 (2003)

    Article  MathSciNet  MATH  Google Scholar 

  13. Lyapunov, A.M.: On Permanent Helical Motions of a Rigid Body in Fluid. Collected Works, vol. 1. USSR Acad. Sci., Moscow–Leningrad (1954)

    Google Scholar 

  14. Irtegov, V.D., Titorenko, T.N.: The invariant manifolds of systems with first integrals. J. Appl. Math. Mech. 73(4), 379–384 (2009)

    Article  MathSciNet  Google Scholar 

  15. Aubry, P.A., Lazard, D., Maza, M.M.: On the theories of triangular sets. J. Symb. Comp. 28, 105–124 (1999)

    Article  MATH  Google Scholar 

  16. Lyapunov, A.M.: Stability of Motion. Academic Press, New York (1966)

    MATH  Google Scholar 

  17. Rumyantsev, V.V., Oziraner, A.S.: Motion Stability and Stabilization with Respect to Part of Variables. Nauka, Moscow (1987)

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2013 Springer International Publishing Switzerland

About this paper

Cite this paper

Irtegov, V., Titorenko, T. (2013). On Stationary Sets of Euler’s Equations on so(3,1) and Their Stability. In: Gerdt, V.P., Koepf, W., Mayr, E.W., Vorozhtsov, E.V. (eds) Computer Algebra in Scientific Computing. CASC 2013. Lecture Notes in Computer Science, vol 8136. Springer, Cham.

Download citation

  • DOI:

  • Publisher Name: Springer, Cham

  • Print ISBN: 978-3-319-02296-3

  • Online ISBN: 978-3-319-02297-0

  • eBook Packages: Computer ScienceComputer Science (R0)

Publish with us

Policies and ethics